Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Unique Developments in Non-Integer Bases

Vilmos Komornik and Paola Loreti
The American Mathematical Monthly
Vol. 105, No. 7 (Aug. - Sep., 1998), pp. 636-639
DOI: 10.2307/2589246
Stable URL: http://www.jstor.org/stable/2589246
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Unique Developments in Non-Integer Bases
Preview not available

Page Thumbnails

  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639